CSpace
A note on the stationarity and the existence of moments of the GARCH model
Chen, M; An, HZ
1998-04-01
Source PublicationSTATISTICA SINICA
ISSN1017-0405
Volume8Issue:2Pages:505-510
AbstractIn the present paper we examine the strict stationarity and the existence of higher-order moments for the GARCH(p,q) model under general and tractable assumptions.
KeywordGARCH model higher-order moments nonlinear time series strict stationarity
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000073351400014
PublisherSTATISTICA SINICA
Citation statistics
Cited Times:37[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13596
Collection中国科学院数学与系统科学研究院
AffiliationAcad Sinica, Inst Appl Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Chen, M,An, HZ. A note on the stationarity and the existence of moments of the GARCH model[J]. STATISTICA SINICA,1998,8(2):505-510.
APA Chen, M,&An, HZ.(1998).A note on the stationarity and the existence of moments of the GARCH model.STATISTICA SINICA,8(2),505-510.
MLA Chen, M,et al."A note on the stationarity and the existence of moments of the GARCH model".STATISTICA SINICA 8.2(1998):505-510.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, M]'s Articles
[An, HZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, M]'s Articles
[An, HZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, M]'s Articles
[An, HZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.